Are vitamins making me have cold or flu like symptoms ?

Oct 8 i ordered vitamin c and black seed oil capsules. I take 2 black seed oil capsules and 1 vitamin c one daily. One month later I ordered vitamin d3 n take that with the rest (1 pill). Fast forward 20 days i take my vitamins n soon after I feel like I have the flu or cold. High body temperature (still normal but higher), body aches, sore throat , heaeaches. I take medicine n go to bed. The next day I'm awake and I feel better...still those symptoms but wayy better. I take my vitamins n shorter after the feeling gets worse...im starting to think my vitamins are getting me sick 

Update:

I looked up the side effects from all vitamins and I'm not experiencing any of them...but im only feeling sick immediately after taking them 

3 Answers

Relevance
  • Audrey
    Lv 6
    2 months ago

    Maybe you have developed an allergy to one of them. Try eliminating them one at a time and see if that helps.

  • Andy C
    Lv 7
    2 months ago

    Vitamin supplements are shown recently to have little effect on the body, largely due to malabsorption when compared to a diet rich in vitamin-rich foods like fruits,  nits, seeds,  legumes,  vegetables and whole grains. 

  • Anonymous
    2 months ago

    Vitamin d can build up in your system and make you sick. 

Still have questions? Get your answers by asking now.